Skip to content

Assoc Prof Dmitry Strunin

Name Dmitry Strunin
Position Associate Professor (Mathematics)
Section School of Mathematics, Physics and Computing
Office D204D
Location Toowoomba Campus
Phone +61 7 4631 5541
Extension 5541
Email
Qualifications PhD MoscowIPT
Languages Russian (accredited translator)

Fields of Research (FoR)

  • Applied Mathematics not elsewhere classified ( 010299 )
  • Numerical and Computational Mathematics not elsewhere classified ( 010399 )
  • Numerical And Computational Mathematics not elsewhere classified ( 490399 )
  • Applied Mathematics not elsewhere classified ( 490199 )
  • Numerical And Computational Mathematics ( 490300 )
  • Applied Mathematics ( 490100 )

Research interests
Nonlinear dynamics of dissipative systems, structures, attractors and similarity in various systems including fluids and reaction fronts

Professional memberships
Australian Mathematical Society, Australian and New Zealand Industrial and Applied Mathematics



Publications in ePrints

Mai-Duy, N. ORCID: https://orcid.org/0000-0003-3191-7850 and Strunin, D. and Karunasena, W.ORCID: https://orcid.org/0000-0003-3636-3068 (2022) A new high-order nine-point stencil, based on integrated-RBF approximations, for the first biharmonic equation. Engineering Analysis with Boundary Elements, 143. pp. 687-699. ISSN 0955-7997

Mai-Duy, N. ORCID: https://orcid.org/0000-0003-3191-7850 and Strunin, D. and Karunasena, W.ORCID: https://orcid.org/0000-0003-3636-3068 (2022) Computing high-order derivatives in compact integrated-RBF stencils. Engineering Analysis with Boundary Elements, 135. pp. 369-381. ISSN 0955-7997

Mai-Duy, Nam ORCID: https://orcid.org/0000-0003-3191-7850 and Strunin, Dmitry (2021) New approximations for one-dimensional 3-point and two-dimensional 5-point compact integrated RBF stencils. Engineering Analysis with Boundary Elements, 125. pp. 12-22. ISSN 0955-7997

Bhanot, Rajeev P. and Strunin, Dmitry V. and Ngo-Cong, Duc (2020) Numerical solution of a highly nonlinear and non-integrable equation using integrated radial basis function network method. Chaos: An Interdisciplinary Journal of Nonlinear Science, 30 (8):083119. ISSN 1054-1500

Ali, Adham A. and Strunin, Dmitry V. (2020) Parametric Space for Elastic Waves in Porous Media with Complex Rheology. International Journal of Mechanical Engineering and Robotics Research, 9 (6). pp. 825-829.

View full listing in ePrints

Research supervisor in the area of:

  • Applied Mathematics not elsewhere classified ( 010299 )
  • Numerical and Computational Mathematics not elsewhere classified ( 010399 )
  • Numerical And Computational Mathematics not elsewhere classified ( 490399 )
  • Applied Mathematics not elsewhere classified ( 490199 )
  • Numerical And Computational Mathematics ( 490300 )
  • Applied Mathematics ( 490100 )


Research topics